# SDR C2XA04TY179

- Difficulty date: December 9, 2004
- Submitted: December 16, 2004
- Operation: Air carrier
- Aircraft: N11526
- Make and model: Emb EMB-135LR
- Aircraft serial: 145410
- Aircraft time: 7,547 hours, 6,681 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66369
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

A/C 526 WAS IN FOR A MOD, FOUND BOTH FWD EMERGENCY FLOOR PROX LIGHT STRIPS TO BE INOP.  MAINTENANCE REPLACED BOTH LIGHT STRIPS IAW EMB 135 AMM 33-50-08 AND OPS CHECK WAS GOOD.  AIRCRAFT WILL BE RELEASED UPON COMPLETION OF SCHEDULED MODIFICATIONS.
